# SDR DALA2019103196320

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1336439) INITIAL INSPECTION- CORROSION ON STRINGER SUPPORTS AT AFT CARGO COMPARTMENT (C-2). CORRECTIVE ACTION: SUMMARY OF NRC S/N 00291, CORROSION LEVEL 2, CORROSION ON STRINGER SUPPORTS AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00-53 REPAIR 1 FIG 201.
